# SDR ZW0A0100321

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, THE LT TRACK WAS CORRODED, STA 1193 TO 1322.  REMOVED TRACK FROM SPLICES TO AFT END OF BIN, AND INSTALLED NEW TRACK PER SRM 51-10-5 AND 51-10-1.
